Estimation of the linear mixed integrated Ornstein-Uhlenbeck model.

Hughes, RA; Kenward, MG; Sterne, JAC; Tilling, K; (2017) Estimation of the linear mixed integrated Ornstein-Uhlenbeck model. Journal of statistical computation and simulation, 87 (8). pp. 1541-1558. ISSN 0094-9655 DOI: https://doi.org/10.1080/00949655.2016.1277425

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/00949655.2016.1277425

Abstract

Share

Download

Filename: Estimation of the linear mixed integrated Ornstein Uhlenbeck model.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar